It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Reply Reply
LinkBack Thread Tools
Old 02-03-2013, 06:35 AM   #1
Newbie
(male)
 
Join Date: Feb 2013
Posts: 1
EnmApple HB User
What is happening to me?

Did I have a panic attack or something?
See, my thyroid has been going up and down for so long now, and a couple of months ago my doctor told me to take the pills again cos I had a hyperthyroid. I didn't take any pills, though, because I've been so sick of it.
I didn't think anything bad happened if you just left it.
Last night I got really sick, and I couldn't sleep for hours. And a couple of hours ago, my hyperthyroid symptoms got really bad: I couldn't stop shaking, I got really dizzy, I got a massive headache, I got really hot and sweaty and I almost threw up again. I got really anxious and almost passed out. This went on for about two hours, but now I'm completely fine again. What happened?

 
Reply With Quote
Old 02-03-2013, 03:16 PM   #2
Senior Member
(female)
 
Join Date: Jul 2012
Location: Brisbane
Posts: 247
Surfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB UserSurfing4answers HB User
Re: What is happening to me?

Hi there, sorry you have been feeling so bad, that must have been a bit frightening for you!
If you have been diagnosed hyperthyroid you can be left feeling quite ill without medication because your thyroid is working overtime!
You should go back to your doctor, and have him do blood tests, TSH (you haven't been taking your meds so this should be more accurate, when you start taking them it is better to go by your Free T4 and Free T3 as these show the exact amount of hormone you have at cellular level.
Also, the frees and antibodies though this may have been done when you were originally diagnosed.
Get your prescription filled and start your treatment! It can take about 6 weeks for the meds to start working and then you should retest (do not take your meds before your blood draw!) and this will show where you are at and if a change needs to be made, up or down on your dosage.
It will take time but for you to feel well and not go through those anxiety/panic moments you do need to take the meds the doc has prescribed for you.
You need to take them daily even if you feel fine because if you stop the symptoms will come back.

Best wishes

 
Reply With Quote
Sponsors Lightbulb
   
Reply Reply

Tags
hyperthyroid, hyperthyroidism symptoms



Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (668), midwest1 (631), FinnMaid (312), Reece (225), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), ladybud (47), Bran'sNana (44)

Site Wide Totals

teteri66 (1180), MSJayhawk (1006), Apollo123 (906), Titchou (850), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 02:52 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!